Tizanidine -- reduces vasospasm significantly

Hello Everyone, posting this information I have just found from NIH, which is the National Institute of Health in the U.S. a credible government agency:

ncbi.nlm.nih.gov/pubmed/110...

It concerns vasospasm in the arteries and taking tizanidine.

It is technical.

The paper says that tizanidine seems to inhibit some of the cell reactions in the arteries. It is defined as a "selective alpha2 adrenoreceptor agonist". It then explains some of the activity. It concludes that it: "reduces ultrastructural and morphometric vasopasm insult significantly."

It has been tested on rats in the U.S. and the femoral artery was tested.

I have been taking it for about a week. I actually take one quarter of a 4 mg tablet, because the full one, makes me faint and weak. Very little of the faintness with 1/4. But it does help the headache and the femoral nerve and artery problems I have in my left thigh. It helps the pain and the spasm is less.

I am seeing a neurologist today for migraine headaches. will discuss with her, if this can, in anyway help, to deal with the inflammation of the arteries the GCA creates -- taken along with the prednisone.

I know in GCA, the macrophages in the artery, are greatly enlarged, there is IL6 inflammation and sometimes creation of killer t cells.

will try to cross reference today, if any of the same parts of the cell are affected by the tizanidine. I don't remember reading about alpha2 adrenoreceptors, with GCA.

And will speak to the doctor today. Has anyone had good results with tizanidine?

wish everyone well,

Whittlesey

oldestnewest

You may also like...